# SDR UIEA2025030400205

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 95,858 hours, 17,546 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14124
- Part serial: GU204
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK COMP- REQUIRE TO REPLACE THE UPP DECK DOOR SLIDE RAFT PACK DUE TO SLIDE RAFT PACK BULKY & TOP COVER CANNOT OPEN OR CLOSE SMOOTHLY( R/R UPPER DECK DOOR SLIDE RAFT PACK IAW AMM 25-68-02 REV 112. NO FURTHER DEFECTS NOTED. )
